Skip to main content

Periodic 2-graphs arising from subshifts

Journal Article


Download full-text (Open Access)

Abstract


Authors


  •   Pask, David A.
  •   Raeburn, Iain F. (external author)
  •   Weaver, Natasha A. (external author)

Publication Date


  • 2010

Citation


  • Pask, D., Raeburn, I. & Weaver, N. A. (2010). Periodic 2-graphs arising from subshifts. Bulletin of the Australian Mathematical Society, 82 (1), 120-138.

Scopus Eid


  • 2-s2.0-77957375677

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=9933&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2597

Number Of Pages


  • 18

Start Page


  • 120

End Page


  • 138

Volume


  • 82

Issue


  • 1

Abstract


Authors


  •   Pask, David A.
  •   Raeburn, Iain F. (external author)
  •   Weaver, Natasha A. (external author)

Publication Date


  • 2010

Citation


  • Pask, D., Raeburn, I. & Weaver, N. A. (2010). Periodic 2-graphs arising from subshifts. Bulletin of the Australian Mathematical Society, 82 (1), 120-138.

Scopus Eid


  • 2-s2.0-77957375677

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=9933&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2597

Number Of Pages


  • 18

Start Page


  • 120

End Page


  • 138

Volume


  • 82

Issue


  • 1